Have a race entry to sell?
Looking for a race entry to buy?
For most participants you will be the first face-to-face contact runners will have with Run Ottawa – your expertise, friendliness, helpfulness and patience will form that critical first impression. In the eyes of the participants you’re a representative of the race and an ambassador for our City.
Registration and race kit pick-up occurs over three days from May 22 to May 24 in the Ottawa Convention Centre located at 55 Colonel By Drive. You will be asked to do two main tasks; handout race kits and event specific t-shirts. A typical shift is 4 to 6 hours depending on the day. Lunch will be provided to all volunteers except those working Thursday May 22.
You may work as many shifts as you wish – just let me know you choice of shift(s) you want to work when submitting the request via email (see shifts below). Once you submit a shift request(s), assume you will be scheduled at that time unless I contact you otherwise by email.
Information notices will be sent to all Registration /Race Kit Pick-up volunteers explaining where to meet, parking, and food vouchers in late March,, early April and again in May as we approach race date.
Thursday, May 22, 2014
4:00 - 8:00 p.m.
Friday May 23, 2014
Shift 1: 9:30 am – 3:00 pm (5.5 hours)
Shift 2: 2:30 pm – 8:30 pm (6 hours)
Saturday May 24, 2014
Shift 1: 8:30 am – 12:30 pm (4 hours)
Shift 2: 12:00 pm – 4:30 pm (4.5 hours)
Thank you for your time and I look forward to seeing you.
To register for this area please click on the email [email protected] and indicate which shift(s) you would like to work.